# SDR DXTA2025052303577

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N878QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000135
- Aircraft time: 70 hours, 37 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Out Of Position
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO PHL WE GOT A YELLOW FIRE DET FAIL R AMBER CASS MESSAGE. RAN THE QRH WHICH SIMPLY REITERATES A POTENTIAL PROBLEM WITH THE FIRE DETECTION SYSTEM. THEN ON LANDING WE BELIVE ROGUHLY TIMES WITH WHEN WE DEPLOYED THE TRS WE GOT A RED ENGINE FIRE R CASS MESSAGE ANS AURAL WARNING. WE DECELLERATED AND CLEARED THE RUNWAY, ANS SINCE THE MESSAGE PERSISTED, WE RAN THE ENGINE FIRE ON THE GROUND QRH, WITH THE ENGINE SHUT DOWN THE FIRE MESSAGE EXTINGISHED. THE CHECKLIST INDICATES THIS MAY BE A PROBABLE ENG BLEES LEAK.  WHILE PERFORMING THE VISUAL INSPECTION OF  THE ENGINE AND PYLON FIRE DETECTORS, WE DID FIND WHERE THE PYLON LOOP WAS VERY DOSE TO THE STRUCTURE TO THE POINT OF JUST TOUCHING. REPOSITIONED THE PYLON FIRE LOOP IN REF. TO MODEL 700 AMM 26-15-05. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
